# SDR DALA2015082305237

- Difficulty date: August 21, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N1402A
- Make and model: Boeing 767332
- Aircraft serial: 25989
- Aircraft time: 73,856 hours, 27,535 cycles
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Condition: Contaminated
- Location: Seat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED ELECTRICAL ODOR IN FIRST CLASS NEAR SEAT 4AB.  TROUBLESHOT  ENTIRE FIRST CLASS SECTION FOR ELECTRICAL ODOR, NONE FOUND.  SUSPECT PASSENGER CHARGING UNIT.  REPLACED VIDEO SEAT ELECTRIC BOX UNDER ROW 3A/D DUE TO EVIDENCE OF LIQUID SPILLAGE ON UNIT.  REPLACED VSEB.  SYSTEM OPERATION IS NORMAL.
